# SDR FDEA201105241943

- Difficulty date: May 24, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N949FD
- Make and model: Boeing 757236
- Aircraft serial: 25060
- Aircraft time: 48,330 hours, 23,691 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51024
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT STN 640 TO STN 780, RBL 45 MISMATCH IN HEIGHT. REPAIR CARRIED OUT AS PER E.A. F-5320-149249 PART 1 [ SEAT TRACK HEGIHT DIFFERENCE   REWORK AND CORROSION FOUND BETWEEN BS 640 TO BS 780, LBL 45.50 TO RBL 45.50]. THIS IS A MAJOR ALTERATION.
